# SDR N6WA2025071604

- Difficulty date: July 16, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027614400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT TRACK BETWEEN FS374.00 - FS485.00 AT LBL9 HAS CORROSION.    REMOVED AND REPLACED LH SEAT TRACK BETWEEN FS374.00 - FS485 AT LBL9 IAW CRJ AMM 53-00-49.
